The effects of non-universal extra dimensions on the tau -> mu(nu)over-bar(i)nu(i) decay

Creative Commons License

Iltan E.

MODERN PHYSICS LETTERS A, vol.20, no.24, pp.1845-1857, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 24
  • Publication Date: 2005
  • Doi Number: 10.1142/s0217732305018001
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.1845-1857


We study tau --> mu(nu) over bar (i)nu(i), i = e, mu, tau decays in the two-Higgs doublet model, with the inclusion of one and two spatial non-universal extra dimensions. We observe that the branching ratio is sensitive to two extra dimensions in contrary to a single extra dimension.